advertisement
advertisement

Facet injections lower spine

I received 4 yesterday.  And today I'm in so much pain.  Not just my back but my hips and legs.  I have had severe diarrhea since last night and stomach cramps.  Along with the beginnings of a headache.  I have an apt with my family Dr.  Who refuses to give me my meds as a drug test came back with something I have never taken.  So now I go in agony to try defend myself.  I'm at my wits end.. And pray these injections do eventually work. 

advertisement

Comments

  • memerainboltmemerainbolt IndianaPosts: 3,406
    edited 07/23/2019 - 1:08 PM

    hello physell!
    welcome to spine health.

    as far as your drug test, ask your doctor for a new test or blood work. if it is a false reading and want to clear this up you might have to go an independent and have a drug test done. this is something to need to get cleared up.
    i have had several facet injections and never had any side effects. but then everyone is different. bring this up with your doctor.

    please click on the welcome link and tutorial to show you how to start on the forum. and, please read the rules.
    welcome to spine health

    all new members should take the system tutorial 

    please let us know how your are doing and take care.
Sign In or Join Us to comment.